# SDR 97ZZZX1983

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76381
- Make and model: Cessna 120
- Aircraft serial: 10802
- Engine: Lyc O235C1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30628
- Condition: Failed
- Location: Carburetor
- Part time: 1,100 hours
- Component: Precision, MA3A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER OPENING UP CARBURETOR TO REPLACE TWO-PIECE VENTURI, NOTICED FLOAT WAS BRO KEN, ONE-HALF OF IT LAYING IN BOWL.  REPLACED WITH NEW METAL TYPE.
